# SDR ASAA2020041332631

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,913 hours, 8,853 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILUMINATED ON RECALL. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801 FOUND # CONTROLLER FLT DECK TRIM VALVE FAULT, PERFORMED BITE NO FAULTS NOTED.
